# SDR SWAA2022032232133

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727J +13' AND 787 L/H Z ANGLE IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SURFACES AS MARKED / REMOVED CORROSION FROM L/H ZEE ANGLE STA 727J + 13' TO 787 AND EVALUATED MATERIAL LOSS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2. DEPTH=0.009' ORG 'T' =0.040' REMAINING 'T' =0.031'. TOOL # AAR 36647 DUE 06/07/20. TREATED AND PRIMED AREA IAW SRM 51-20-01 AND AMM 51-21-72-370-804. REMOVED AND REPLACED LH Z ANGLE FROM STA 727J + 13 AND STA 787 IAW BOEING 737 SRM 51-40-02-0G-0 AND BOEING DWG 146A7500. REMOVABLE COMPONENT P/N 146A7502-31
